Journal of Mathematics and Statistics

Specification of the Outlier Univariate Model

N. P. Olewuezi

DOI : 10.3844/jmssp.2011.348.352

Journal of Mathematics and Statistics

Volume 7, Issue 4

Pages 348-352

Abstract

Problem statement: An outlier is an observation that deviates so much from other observations so as to arouse suspicion that it was generated by a different mechanism. Approach: In this study, outlier univariate model was specified based on statistical measures, Outlier Free (OF) and Outlier Contaminated (OC) models were Stated and compared. Results: The number of expected outliers obtained and the effect of the presence of outliers were noted. Conclusion: The outlier univariate model incorporated the modeling change in an evolving extension.

Copyright

© 2011 N. P. Olewuezi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.